DISPRIN Original 300mg 24 tablets

$7.99
  • DISPRIN Original 300mg 24 tablets

DISPRIN Original 300mg 24 tablets

$7.99
  • Description

Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation. Disprin is effective in relieving pain such as headache, toothache, back pain and period pain. It also reduces temperature and fever associated with colds and flu.

Active Ingredients

Aspirin 300mg

Directions

Dissolve in water immediately before taking. Adults and adolescents over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours.

Dosage

  • Adults: 1-3 tablets dispersed in, or taken with, water every 4-6 hours as required. Do not exceed 4 doses in 24 hours except on doctor's advice.
  • Children 12 years and over: 1-2 tablets dispersed in, or taken with, water every 6 hours as required. Do not exceed 4 doses in 24 hours except on doctor's advice.

Warnings and Cautions

  • Do not use Disprin tablets if you have a stomach ulcer, are in the last 3 months of pregnancy or if you are allergic to aspirin or anti-inflammatory medicines.

Unless a doctor has told you to, do not use:

  • For more than a few days at a time.
  • With other medicines containing aspirin or other anti-inflammatory medicines.
  • If you have asthma.
  • If you are pregnant.
  • In children under 12 years of age.
  • In children 12-16 years of age with, or recovering from, chickenpox, influenza or fever.
  • See a doctor before taking Disprin tablets for thinning the blood or for your heart.
  • Keep out of the reach of children.
  • Store below 30 degrees celsius.

KEEP ALL MEDICINES OUT OF EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.